# SDR A6WA201040793

- Difficulty date: October 20, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31058326
- Condition: Chafed
- Location: Bs 559+26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON FUSELAGE AT RT STUB FAIRING IS CHAFED.  REPAIRED DAMAGE AREA IAW REO 601R-53-41-341, REV C.
